4-dimensionale Translationsebenen mit kommutativer Standgruppe.

Dieter Betten

Mathematische Zeitschrift (1977)

  • Volume: 154, page 125-142
  • ISSN: 0025-5874; 1432-1823

How to cite


Betten, Dieter. "4-dimensionale Translationsebenen mit kommutativer Standgruppe.." Mathematische Zeitschrift 154 (1977): 125-142. <http://eudml.org/doc/172516>.

author = {Betten, Dieter},
journal = {Mathematische Zeitschrift},
pages = {125-142},
title = {4-dimensionale Translationsebenen mit kommutativer Standgruppe.},
url = {http://eudml.org/doc/172516},
volume = {154},
year = {1977},

AU - Betten, Dieter
TI - 4-dimensionale Translationsebenen mit kommutativer Standgruppe.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 125
EP - 142
UR - http://eudml.org/doc/172516
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.